MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 12FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715122E
Medical Device Problem Codes Deflation Problem (1149); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the 12 fr kangaroo g-tube had a broken med port and balloon.The tube was inserted on (b)(6) 2023 and it was broken on (b)(6) 2023.There was no harm reported.Additional information was received and stated that the y-port was detached from the tube.Per customer, there was no water in the balloon at the time of the change and when the tube was removed.The customer is not sure if the balloon was deflated with a pin hole or leak.Unfortunately, they did not look at it that closely to investigate if it was ruptured or leaking.There were no fragmented pieces left inside the patient involved.There was no harm reported.
 
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One gastro feed tube with y-port was received for the analysis.Upon visual inspection, a disassembly between the "y-port body enteral" and "enfit body connector can be observed.A gemba walk was carried out in the manufacturing area with the multifunctional team.The possible root cause of the disassembly could be due to the missing of solvent in the assembly, between the "y-port body enteral" and "enfit body connector¿.As an action plan, a new dispenser of solvent was validated without change the manufacturing process.Upon visual inspection of the returned sample, the reported issue of deflated balloon can also be observed.Since the device is provided by an external supplier, a corrective action (capa) has been generated to the supplier to determine the root cause and corrective and preventive actions for the deflated balloon, if required.This complaint will be used for tracing and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 12FR EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16526384
Report Number9612030-2023-03635
Device Sequence Number2645206
Product Code KNT
UDI-Device Identifier10884521661622
UDI-Public10884521661622
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715122E
Device Catalogue Number8884715122E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown